# SDR USAA960418

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 390
- Part time: 44,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND 12/32 INCH BY .065 DENT RIGHT FUSELAGE SKIN AT STRINGER 20 BS 390.  REMOVED DAMAGED SKIN AND INSTALLED DOUBLER.  REPAIRED PER EA 58327.  (M)
